# SDR C2XA08IA214

- Difficulty date: September 23, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N16112
- Make and model: Emb EMB-145XR
- Aircraft serial: 145660
- Aircraft time: 16,866 hours, 8,964 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 81662410
- Condition: Inoperative
- Location: Fuselage
- Part time: 12,801 hours, 12,801 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

IAH FLIGHT 2063.  THE CREW REPORTED A BLEED 1 OVERTEMP IN FLIGHT.  THE CREW CLOSED THE BLEED VALVE IN ACCORDANCE WITH THE QRH AND THE ACFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MX R&R THE ENGINE 1 FAN AIR VALVE.  OPS CHECKED WITH NO DEFECTS NOTED AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
